American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30B10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] G. A. Edgar. Fractional iteration of series and transseries. Trans. Amer. Math. Soc. 365 (2013) 5805-5832.
Abstract, references, and article information   
View Article: PDF

[2] Tamás Erdélyi and Harvey Friedman. The number of certain integral polynomials and nonrecursive sets of integers, Part 1. Trans. Amer. Math. Soc. 357 (2005) 999-1011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] José L. López and Nico M. Temme. Multi-point Taylor expansions of analytic functions. Trans. Amer. Math. Soc. 356 (2004) 4323-4342. MR 2067121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Karl-Goswin Grosse-Erdmann and Karin Stadtmüller. Characterization of summability points of N\"orlund methods . Trans. Amer. Math. Soc. 347 (1995) 2563-2574. MR 1260167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. Nestoridis. Distribution of partial sums of the Taylor development of rational functions . Trans. Amer. Math. Soc. 346 (1994) 283-295. MR 1264150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert M. Gethner. Zeros of the successive derivatives of Hadamard gap series . Trans. Amer. Math. Soc. 339 (1993) 799-807. MR 1123453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Emmanuel S. Katsoprinakis. Taylor series with limit-points on a finite number of circles . Trans. Amer. Math. Soc. 337 (1993) 437-450. MR 1106192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Judy Halchin and Karl Petersen. Random power series generated by ergodic transformations . Trans. Amer. Math. Soc. 297 (1986) 461-485. MR 854078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Douglas Bridges, Allan Calder, William Julian, Ray Mines and Fred Richman. Picard's theorem . Trans. Amer. Math. Soc. 269 (1982) 513-520. MR 637705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. H. Cameron and W. T. Martin. Analytic continuation of diagonals and Hadamard compositions of multiple power series . Trans. Amer. Math. Soc. 44 (1938) 1-7. MR 1501956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. C. Randels. On an approximate functional equation of Paley . Trans. Amer. Math. Soc. 43 (1938) 102-125. MR 1501935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gertrude Stith Ketchum. On certain generalizations of the Cauchy-Taylor expansion theory . Trans. Amer. Math. Soc. 40 (1936) 208-224. MR 1501871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hubert Stanley Wall. On extended Stieltjes series . Trans. Amer. Math. Soc. 31 (1929) 771-781. MR 1501510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. B. Ford. On the analytic extension of functions defined by double power series . Trans. Amer. Math. Soc. 7 (1906) 260-274. MR 1500748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1